Open Access
Translator Disclaimer
2014 On Comparison Theorems for Splittings of Different Semimonotone Matrices
Shu-Xin Miao, Yang Cao
J. Appl. Math. 2014(SI04): 1-4 (2014). DOI: 10.1155/2014/329490

Abstract

Comparison theorems between the spectral radii of different matrices are useful tools for judging the efficiency of preconditioners. In this paper, some comparison theorems for the spectral radii of matrices arising from proper splittings of different semimonotone matrices are presented.

Citation

Download Citation

Shu-Xin Miao. Yang Cao. "On Comparison Theorems for Splittings of Different Semimonotone Matrices." J. Appl. Math. 2014 (SI04) 1 - 4, 2014. https://doi.org/10.1155/2014/329490

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131529
MathSciNet: MR3232913
Digital Object Identifier: 10.1155/2014/329490

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2014 • No. SI04 • 2014
Back to Top